# SDR SWAA2022032132079

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH FLOOR CAP STRIP HAS CORROSION. STA 727E TO 727I; WL 152; LBL 24 / AFT CARGO L/H FLOOR CAP STRIP AT STA 727E TO 727I WL 152 LBL 24' CORROSION HAS NO ALLOWABLE DAMAGE PERMITTED PART WILL REQ REPLACEMENT (PART ARRIVED DRILLED; TREATED; PRIMED AND TOP COATED).
